# SDR SWAA041268

- Difficulty date: May 5, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,246 hours, 59,579 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6535357
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BULKHEAD TEE FITTING AT BS 727, LBL 6, CRACKED.  REMOVED AND REPLACED T-FITTING PER SRM.
